# SDR ASAA20181126956

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,119 hours, 7,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20980
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 15,898 hours, 5,885 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT MASTER CAUTION AIR COND R PACK LIGHT EXTINGUISHED CHECK LIGHT NO FURTHER ACTION. GROUNDED - YES. CONFIRMED FAULT R/H PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL FLIGHT DECK TCV (V143) & INTERMITTENT R/H RAM AIR INLET ACTUATOR FAULT. REMOVED & REPLACED FLIGHT DECK TCV & R/H RAM AIR INLET ACTUATOR REF B737-900 AMM 21-61-21 & AMM 21-51-21, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
